@article{(Open Science Index):https://publications.waset.org/pdf/1777,
	  title     = {A Decomposition Method for the Bipartite Separability of Bell Diagonal States},
	  author    = {Wei-Chih Su and Kuan-Peng Chen and Ming-Chung Tsai and Zheng-Yao Su},
	  country	= {},
	  institution	= {},
	  abstract     = {A new decomposition form is introduced in this report
to establish a criterion for the bi-partite separability of Bell diagonal
states. A such criterion takes a quadratic inequality of the coefficients
of a given Bell diagonal states and can be derived via a simple
algorithmic calculation of its invariants. In addition, the criterion can
be extended to a quantum system of higher dimension.},
	    journal   = {International Journal of Nuclear and Quantum Engineering},
	  volume    = {5},
	  number    = {4},
	  year      = {2011},
	  pages     = {624 - 627},
	  ee        = {https://publications.waset.org/pdf/1777},
	  url   	= {https://publications.waset.org/vol/52},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 52, 2011},